# SDR IPXA09M56222

- Difficulty date: May 21, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 41,698 hours, 6,312 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C REPAIR SEQUENCE NBR 280-W3-008, LT NR 5 SLAT INNER SKIN SURFACE STA XOS 770 REPAIR NEEDS VALIDATION.  EXISTING REPAIR REMOVED. HFEC AND 10X VISUAL INSP C/O ON DOUBLER REMOVED  AREA, FOUND NO CRACK OR CORROSION EVIDENT. 02 EA FILLERS AND 01 EA REPAIR DOUBLER FABRICATED IAW EN 1246-09. IDENTIFICATION PLATE MS27253-1 REMOVED AND RELOCATED TO NEW POSITION IAW EN 1246-09. REPAIR PARTS INSTALLED IAW EN 1246-09.
